# SDR DXTA2022030357800

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Rkwell 700
- Aircraft serial: 7000060
- Aircraft time: 400 hours, 220 cycles
- System (JASC): 5270 · Door Warning System
- Part: Wire Harness
- Part number: 82501711
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OPEN AMBER CAS: DEPARTING KAPF-KPTK CLIMBING THEOUGH 2000' WE GOT A AMBER: CABIN DOOR OPEN CASA FOLLOWED BY A CHECK DOORS AMBER CAS.  WE STOPPED THE CLIMB AT 5000' AND SLOWED DOWN. CONPLETEE QRH AMBER MESSAGES 21C, 22C.  CABIN PRESSURE WAS INCREASING SLOWLY ON CLIMB AND LOWERING ON DECENT. THERE WAS NO AUDIBLE WIND NOISE IN CABIN OR COCKPIT. ALL SOUNDS WERE NORMAL. UPON LANDING AND SHUTDOWN WE TESTED THE DOOR. FUNCTION IS NORMAL, CHECK DOORS AND CABIN DOOR OPEN CAS WILL NOT EXTINGUISH. //SIGNOFF// REMOVED AND REPLACED FAULTY THRESHHOLD DISCONNECT  HARNESS PC 027 IAW  CE-700 AMM 52-10-00 ALL OPERATION CHECKS GOOD
